# SDR CA961118007

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod End
- Part number: 17844009
- Condition: Broken
- Location: Flaps
- Stage of operation: IN
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN FLAPS RETRACTED INDICATOR SHOWED 2 DEGREES DOWN IN FULL UP POSITION. VISUAL CONFIRMED POSITION. FOWLER FLAP MASTER BELLCRANK ACTUATING ROD BROKEN. REPLACED.
